Our expert says:
NO, not a recipe for disaster. But maybe not essential in such situations, and with its own potential problems. I cannot understand why so many doctors seem to have become convinced that it is an antidepressant --- it is NOT. It is a typical, sedative tranquillizer of the Valium family of benzodiazepines, and is NOT antidepressant. That;s all.
And because ALL benzo's can cause dependence, espcially if used in larger doses for extended periods of time, one needs to be cautious about increasing the dose and extending the lngth of time for which one takes it. Genuinely expert consensus statements, from major psych organizations, have agreed on that.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.